Found 33 Documents (Results 1–33)

Foliations in moduli spaces of abelian varieties and dimension of leaves. (English) Zbl 1247.14047

Tschinkel, Yuri (ed.) et al., Algebra, arithmetic, and geometry. In honor of Y. I. Manin on the occasion of his 70th birthday. Vol. II. Boston, MA: Birkhäuser (ISBN 978-0-8176-4746-9/hbk; 978-0-8176-4747-6/ebook). Progress in Mathematics 270, 465-501 (2009).
Full Text: DOI Link

Hecke orbits as Shimura varieties in positive characteristic. (English) Zbl 1096.14039

Sanz-Solé, Marta (ed.) et al., Proceedings of the international congress of mathematicians (ICM), Madrid, Spain, August 22–30, 2006. Volume II: Invited lectures. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-022-7/hbk). 295-312 (2006).
MSC:  14K10 11G10 14G35

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field